# SDR SWAA2019112639165

- Difficulty date: November 11, 2019
- Submitted: November 26, 2019
- Operation: Air carrier
- Aircraft: N422WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29826
- Aircraft time: 61,647 hours, 36,197 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Angle
- Part number: 116A34192
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING TRAILING EDGE, DEFLECTION CONTROL RIB AND SUPPORT BEAM ATTACHMENT, CENTER SUPPORT ANGLE HAD EVIDENCE OF CRACK IN LOWER SECTION.          / R&R SUPPORT BEAM (WEB) PER SRM.
